# SDR UALA2009040600963

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 66,172 hours, 21,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 18AB EMERGENCY LIGHT INOP.  FOUND MOLEX CONNECTOR BROKEN.  REPLACED CONNECTOR REF BSWPM 20-64-17.  OPS CHECKS GOOD.
